MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-011
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Thrombus (2101); Intermenstrual Bleeding (2665)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2020, an 11mm amplatzer septal occluder(aso) was implanted in the patient's defect.Late in (b)(6) 2020, atypical genital bleeding occurred on the patient, and aspirin which had been prescribed to the patient for about three month was stopped.The cause of the bleeding was gynecologic malignant tumor, and chemotherapy was started on the patient.On (b)(6) 2020, contrast-enhanced ct was obtained on the patient, then a large thrombus was incidentally found on the la disk side of the aso.Dabigatran etexilate has continuously been prescribed on the patient, but the physician thought it was insufficient, and changed it to heparin iv.The patient's current state and the lot# are confirming.
 
Additional Manufacturer Narrative
An event of a thrombus on an amplatzer septal occluder was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key10211636
Report Number2135147-2020-00294
Device Sequence Number2134308
Product Code MLV
UDI-Device Identifier00811806010083
UDI-Public00811806010083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number9-ASD-011
Device Catalogue Number9-ASD-011
Device Lot Number7034200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;